2019
Том 71
№ 2

All Issues

Dvornyk A. V.

Articles: 2
Article (Ukrainian)

Almost periodic solutions of Lotka – Volterra systems with diffusion and impulsive action

Dvornyk A. V., Struk O. O., Tkachenko V. I.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 2. - pp. 177-192

We establish sufficient conditions for the existence and asymptotic stability of positive piecewise continuous almost periodic solutions for the Lotka –Volterra systems of differential equations with diffusion and impulsive action.

Article (Ukrainian)

Almost periodic solutions of systems with delay and nonfixed times of impulsive action

Dvornyk A. V., Tkachenko V. I.

↓ Abstract

Ukr. Mat. Zh. - 2016. - 68, № 11. - pp. 1450-1466

We study the existence and asymptotic stability of piecewise continuous almost periodic solutions for systems of differential equations with delay and nonfixed times of impulsive action that can be regarded as mathematical models of neural networks.